Author Topic: SSRI's?  (Read 1485 times)

Offline blackhawk

  • Posting Member
  • *
  • Posts: 30
hey I was recently put on an SSRI antidepressant.  They perscribed me the highest daily dose allowable (Celexa 40mg).  I read on one of the lists of drugs known to cause gynecomastia from the forum that Celexa was one of those, but I cant find gynecomastia listed as a possible side effect anywhere on the bottle, paperwork, or celexa's website.  Is this a drug that i should be cautious about?


Linkback: https://www.gynecomastia.org/forum/index.php?topic=26019.0

Offline Litlriki

  • Supporting Doctors
  • Senior Member
  • **
  • Posts: 1375
    • Dr. Silverman's Website
It's not a drug that I commonly ask about.  If it was ever associated with gynecomastia and the adverse event was reported, it would commonly appear somewhere on the prescribing information. 

Rick Silverman
Dr. Silverman, M.D.
Cosmetic and Reconstructive Plastic Surgery
29 Crafts Street
Suite 370
Newton, MA 02458
617-965-9500
800-785-7860
www.ricksilverman.com
www.gynecomastia-boston.com
[email protected]

Certified by the American Board of Plastic Surgery


 

SMFPacks CMS 1.0.3 © 2021